Chemists Own Paracetamol Extra Tablets 40

$9.95

For effective temporary relief of pain

SKU: 241307 Categories: , ,

Description

  • Gluten and lactose free

Additional information

Weight 45 g
Dimensions 8.5 × 3 × 6.5 cm

Ingredients

Paracetamol 500 mg
Caffeine 65 mg

Directions

Adults & Children 12 years and over: 2 tablets every 4-6 hours when required, do not exceed 8 tablets in 24 hours

Warnings

Consult your health professional if symptoms persist.

Always ready the label and follow directions for use.

Do not consume other products containing paracetamol or caffeine unless advised by a health professional.

Not recommended for children under 12 years of age.

Reviews

There are no reviews yet.

Be the first to review “Chemists Own Paracetamol Extra Tablets 40”

Your email address will not be published. Required fields are marked *